Farmako logo
HomeMedicine DeliveryABDM
Decorative illustration
HomeMedicine DeliveryABDM
footer illustration
HomePrivacy PolicyTerms & Conditions
Download the App
play-storeapp-store
Copyright Farmako Healthcare Private Limited © 2025 All rights reserved
facebooktwitterlinkedininstagram
medicine
medicine

PCM 650mg Tablet

strip of 10.0 tablets
30 minute delivery
strip of 10.0 tablets
₹ 12.89
Get it on upto a 20% discount on Farmako
Delivering to
Out of Stock
Ask Life AI anything about this medicine
Tell me about medicines!

Manufacturer

Intas Pharmaceuticals Ltd

Salt Composition

Paracetamol (650mg)

Key InformationDirections for UseHow it worksQuick Tips

Manufacturer

Intas Pharmaceuticals Ltd

Salt Composition

Paracetamol (650mg)

Key Information

Short Description

PCM 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain.

Dosage Form

Tablet

Introduction

PCM 650mg Tablet is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold. It is an analgesic (pain reliever) and anti-pyretic (fever reducer).

Directions for Use

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. PCM 650mg Tablet is to be taken with food.

How it works

PCM 650mg Tablet works by blocking the release of certain chemical messengers that cause pain and fever.

Quick Tips

Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems. Do not take indigestion remedies (antacids) within two hours of taking PCM 650mg Tablet. Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems. Inform your doctor if you have liver disease as your dose may need to be adjusted. The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking PCM 650mg Tablet for long-term treatment.

Short Description

PCM 650mg Tablet helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain.

Dosage Form

Tablet

Introduction

PCM 650mg Tablet is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold. It is an analgesic (pain reliever) and anti-pyretic (fever reducer).
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. PCM 650mg Tablet is to be taken with food.
PCM 650mg Tablet works by blocking the release of certain chemical messengers that cause pain and fever.
Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems. Do not take indigestion remedies (antacids) within two hours of taking PCM 650mg Tablet. Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems. Inform your doctor if you have liver disease as your dose may need to be adjusted. The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking PCM 650mg Tablet for long-term treatment.

Related Medicines

medicine

Saridon Head & Body Tablet

1 Strip of 10 Tablet
20% off1 Strip of 10 Tablet
₹ 46.50
20% off
medicine

Dolopar-250 Suspension

1 Bottle of 60 Ml
20% off1 Bottle of 60 Ml
₹ 44.35
20% off
medicine

Calpol 650+ Tablet

1 Strip of 15 Tablet
20% off1 Strip of 15 Tablet
₹ 33.60
20% off
medicine

Dolopar Drops

1 Packet of 15 ml Oral Suspension
20% off1 Packet of 15 ml Oral Suspension
₹ 30.07
20% off
medicine

Crocin 650 Tablet

1 Strip of 15 Tablet
20% off1 Strip of 15 Tablet
₹ 33.76
20% off
medicine

Saridon Tablet

1 Strip of 10 Tablet
20% off1 Strip of 10 Tablet
₹ 46.50
20% off
medicine

Xykaa Rapid 650 Tablet

1 Strip of 10 Tablet
20% off1 Strip of 10 Tablet
₹ 20.59
20% off
medicine

Dolo-650 Tablet

1 Strip of 15 Tablet
20% off1 Strip of 15 Tablet
₹ 33.76
20% off
medicine

Pyrigesic 650 Tablet

1 Strip of 10 Tablets
20% off1 Strip of 10 Tablets
₹ 22.51
20% off
medicine

Recofast 650 Tablet

1 Strip of 15 Tablet
20% off1 Strip of 15 Tablet
₹ 30.90
20% off

Frequently asked questions

What if I vomit after taking PCM 650mg Tablet?

If you vomit within 30 minutes of taking a dose of PCM 650mg Tablet tablets or syrup, retake the same dose. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.

When will I feel better after taking the PCM 650mg Tablet?

You should start feeling better after about half an hour of taking a PCM 650mg Tablet.

How often can I take the PCM 650mg Tablet?

You should only take four doses of PCM 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take PCM 650mg Tablet for more than 3 days without consulting a doctor first.

Does PCM 650mg Tablet make babies sleepy?

No, PCM 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.

Is PCM 650mg Tablet safe for children?

PCM 650mg Tablet is considered safe for children only when used as directed by the doctor.

Is PCM 650mg Tablet an antibiotic?

No, PCM 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.

Can I take PCM 650mg Tablet and ibuprofen together?

Ibuprofen and PCM 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.

How long does a PCM 650mg Tablet take to work?

PCM 650mg Tablet takes around 30-45 minutes to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.

What are the serious side effects of taking an excess of the PCM 650mg Tablet?

Overdose of PCM 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.

Can PCM 650mg Tablet cause nausea and vomiting?

Yes, PCM 650mg Tablet may cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.<br>

Is PCM 650mg Tablet helpful in relieving stomach pain due to indigestion?

No, PCM 650mg Tablet should not be taken for stomach pain without consulting a doctor. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.

Can I take PCM 650mg Tablet with an antibiotic?

Yes, taking PCM 650mg Tablet and antibiotics at the same time should not cause any problems. Antibiotics are used to help clear infections but often don't do anything to relieve pain. Therefore you can generally take PCM 650mg Tablet alongside your antibiotics. However, always consult your doctor before taking any medications.

If you vomit within 30 minutes of taking a dose of PCM 650mg Tablet tablets or syrup, retake the same dose. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
You should start feeling better after about half an hour of taking a PCM 650mg Tablet.
You should only take four doses of PCM 650mg Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take PCM 650mg Tablet for more than 3 days without consulting a doctor first.
No, PCM 650mg Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.
PCM 650mg Tablet is considered safe for children only when used as directed by the doctor.
No, PCM 650mg Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.
Ibuprofen and PCM 650mg Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
PCM 650mg Tablet takes around 30-45 minutes to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
Overdose of PCM 650mg Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.
Yes, PCM 650mg Tablet may cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.<br>
No, PCM 650mg Tablet should not be taken for stomach pain without consulting a doctor. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Yes, taking PCM 650mg Tablet and antibiotics at the same time should not cause any problems. Antibiotics are used to help clear infections but often don't do anything to relieve pain. Therefore you can generally take PCM 650mg Tablet alongside your antibiotics. However, always consult your doctor before taking any medications.
India' first 30 minutes
medicine delivery service
percentage
Get atleast 20% discount on all medicines
shield
We always ensure genuine medicines and qualified doctors
deliver
Completed over 2 lakhs super-fast deliveries